# SDR GTIA2021091335986

- Difficulty date: September 13, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 11,366 hours, 4,869 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR ASSIST BOTTLES REQUIRE SVC.-SERVICED L3 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
